# SDR REXA2019061801018

- Difficulty date: June 18, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 6007522194
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY. COMPT.SYSTEM-2 HYD. MANIFOLD MOUNTING STRUCTURE CRACKED AT LOWER AFT CORNER. REMOVED/REPLACED MOUNTING STRUCTURE IAW SRM 51-42-06 LK AND OPS CK GOOD IAW AMM 12-00-06-863-801.
